# SDR ASAA2022011137274

- Difficulty date: January 11, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N552AS
- Make and model: Boeing 737890
- Aircraft serial: 34595
- Aircraft time: 53,436 hours, 18,442 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floorbeam
- Part number: 1019932232
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR BEAM AT STA 947 CORRODED AT LBL 50. GROUNDED - YES. REMOVED CORRODED SECTION OF T-CAP AND REPLACED FROM LBL 8 TO LBL 50 IAW B737-800 SRM 53-70-51-2R-5W=2 O=.180 R=.090 L=1 D=.090.
